# SDR IPXA2018111976044

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 33,539 hours, 18,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Missing
- Location: Door Open Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW DOOR OPEN LATCH WAS MISSING A NUT.  REMOVED THE LATCH ASSY.   INSTALLED THE NUT AND INSTALLED THE LATCH ASSY IAW DRAWING 141N6015. OPEN.
